Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular integral operators and spherical harmonics


Author: J. Horváth
Journal: Trans. Amer. Math. Soc. 82 (1956), 52-63
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0086937-2
MathSciNet review: 0086937
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Theta relations with spherical harmonics, Proc. Nat. Acad. Sci. U. S. A. 37 (1951), 804–808. MR 0048633
  • [2] A. P. Calderon and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85–139. MR 0052553, https://doi.org/10.1007/BF02392130
  • [3] (a) -, On singular integrals, Bull. Amer. Math. Soc. Abstract 59-5-535.
  • 1. (b) A. P. Calderón, Integrales singulares, Segundo symposium sobre algunos problemas matemáticos que se están estudiando en Latino América, Villavicencio-Mendoza 1954, pp. 319-328.
  • [4] A. P. Calderón and A. Zygmund, Singular integrals and periodic functions, Studia Math. 14 (1954), 249–271 (1955). MR 0069310
  • [5] E. Cartan, Nombres complexes, Encyclop. Sc. Math., éd. franc., I 5., 1908 = Oeuvres complètes, Partie II. vol. 1 pp. 107-246.
  • [6] C. C. Chevalley, Théorie des groupes de Lie, vol. 2 Paris, 1951.
  • [7] A. Erdé1yi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher transcendental functions, vol. 1, New York, 1953.
  • [8] -, ibid. vol. 2.
  • [9] G. Giraud, Sur une classe générale d'équations à intégrales principales, C.R. Acad. Sci. Paris vol. 202 (1936) pp. 2124-2127.
  • [10] -, Complément à un résultat sur les équations à intégrale principales, C.R. Acad. Sci. Paris vol. 203 (1936) pp. 292-294.
  • [11] A. Grothendieck, Espaces vectoriels topologiques, Instituto de Matemática Pura e Aplicada, Universidade de São Paulo, São Paulo, 1954 (French). MR 0077884
  • [12] Jean Horváth, Sur l’itération de la transformée de Hilbert d’une distribution complexe, C. R. Acad. Sci. Paris 237 (1953), 1480–1482 (French). MR 0060056
  • [13] -, Hilbert transforms of distributions in $ {R^n}$, Proceedings of the International Congress of Mathematicians, Amsterdam, 1954, pp. 122-123.
  • [14] -, Transformadas de Hilbert de distribuciones, Segundo symposium sobre algunos problemas matemáticos que se están estudiando en Latino America, Villavicencio-Mendoza, 1954, pp. 61-70.
  • [15] S. G. Mihlin, Singular integral equations, Uspehi Matem. Nauk (N.S.) 3 (1948), no. 3(25), 29–112 (Russian). MR 0027429
  • [16] L. Schwartz, Théorie des distributions, vol. 1, Paris, 1950.
  • [17] -, ibid., vol. 2, Paris, 1951.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0086937-2
Article copyright: © Copyright 1956 American Mathematical Society